# SDR DALA2024070906972

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 61,554 hours, 27,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Faulted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 2R SLIDE LIGHT ON WITH DOOR DISARMED. CORRECTIVE ACTION: R/R SLIDE LIGHT PER B757 AIPC 33-51. OPS CHECK GOOD. (0429191)
